# SDR DALA2016070405069

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE TIP STA Y=120, X=-53, Z=0 AT COCKPIT STRUCTURE.  RT SIDE.  CARD 27, ZONE 210.  ANGLE WAS REPLACED IAW SRM 51-41-02, 51-41-05, 51-41-08, 51-20-09, 51-40-08, 51-10-04, PAR 14, 21, AND DWG 9911559, REV A.
